| Model Number |
RNS-320-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Skin Erosion (2075)
| Date of Event |
10/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The rns system remains implanted and programmed for use.
Event or Problem Description
On (b)(6) 2021 patient presented to er regarding skin breakdown over the surgical site after rns implant.The patient was hospitalized and started on iv antibiotics cefepime and vanomycin.On (b)(6) 2021 patient underwent a wound washout.The patient was discharged on (b)(6) 2021 with vancomycin and ceftriaxone until (b)(6) 2021.
Additional Manufacturer Narrative
(b)(4).The rns system was explanted and not returned for investigation.
Event or Problem Description
Original report : on (b)(6) 2021 patient presented to er regarding skin breakdown over the surgical site after rns implant.The patient was hospitalized and started on iv antibiotics cefepime and vanomycin.On (b)(6) 2021 patient underwent a wound washout.The patient was discharged on (b)(6) 2021 with vancomycin and ceftriaxone until (b)(6) 2021.Updated information: patient had a rns system explanted on (b)(6) 2021.